A problem with Juvederm?

I had juviderm about 8 months ago for the wrinkes over my upper lip. It was never even and now the right side is much larger than the left. I was hoping it would go away by now but hasn't. What should I do?

Hmmmmm…. something doesn’t add up here because most or all of the Juvederm would be gone by now.   Please make sure you go back to the dermatologist who injected the product.  If you weren’t injected by a dermatologist, please see a board certified dermatologist for a second opinion.    Look under Topics on this site and then the Regional or International Guide.

Good luck to you!   Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!